# SDR AALA202106179023

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 35,789 hours, 14,422 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Loose
- Location: Le Flaps
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 50 KTS FOR TAKEOFF CONFIG WARNING; L/E FLAPS TRANSIT LIGHT FLASHED AMBER THEN BACK TO L/E FLAPS EXTEND GREEN. TIGHTENED SENSOR S172 L/E FLAP 3 RETRACT IAW AMM 27-88-11-400-801, OPS CHECK GOOD.
